# SDR FDEA201605041450

- Difficulty date: May 4, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 28,740 hours, 15,548 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20524110B
- Part serial: 06911
- Condition: Failed
- Location: Mlg
- Part time: 7,534 hours, 4,275 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBING, APPROX 16,000', RECEIVED ECAM WARNING ON HIGH BRAKE TEMP.  LOWERED LG TO COOL BRAKES & RETURNED TO TAKEOFF AIRPORT.  WHILE ACFT PARKED AT THE GATE, SUSPECT NR 4 MLG TIRE FUSE PLUG BLOWN.  A BRAKE OVERHEAT INSPECTION IS REQUIRED IAW AMM 05-51-16-00.  FOUND NR 4 BRAKE TO BE BROKEN INTO PIECES ON NR 4 MAIN BRAKE ASSEMBLY IN SEVERAL LOCATIONS.  R & R NR 4 BRAKE ASSEMBLY IAW AMM 32-42-27-04.  BLED BRAKES & PERFORMED OPS CHECK OF BRAKE UNIT.  R & R NR 4 MLG TIRE IAW AMM 12-37-32-00-02.  PERFORMED TEST OF BRAKE FANS, TIRE TORQUED TO LIMITS.  PERFORMED & COMPLIED WITH BRAKE OVERHEAT INSPECTION OF NR 4 MLG AXLE & ASSEMBLY.  R & R NR 3 MAIN TIRE IAW AMM 12-37-32-00-02.
